Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: US ENDOSCOPY CARR-LOCKE; BIOPSY NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
US ENDOSCOPY CARR-LOCKE; BIOPSY NEEDLE
Model Number
00711811
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
04/27/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Us endoscopy injection needle would not 'lock'.Nurse held in position to conclude procedure.No harm came to the patient.
New Search
Submit an Adverse Event Report
Brand Name
CARR-LOCKE
Common Device Name
BIOPSY NEEDLE
Manufacturer
(Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key
8935446
Report Number
8935446
Device Sequence Number
11262710
Product Code
FCG
UDI-Device Identifier
00816765011898
UDI-Public
(01)00816765011898
Combination Product (Y/N)
N
Initial Reporter State
MI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/12/2019
Report Date
(Section F)
07/12/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
00711811
Device Catalogue Number
00711811
Device Lot Number
1900285
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Device Age
0 YR
Event Location
Hospital
Date Report to Manufacturer
08/27/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
07/12/2019